Announcement

Collapse
No announcement yet.

side effect of Atarax?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • mrsaridings
    replied
    atarax

    I had started it with the Elmiron as well. I took two pills the first time and I was so messed up, now I only take one every night and I do not have any problems, I drink a full cup or more of water with it. That was the only problem I had with it. Good luck with it.

    Leave a comment:


  • littlemyrn
    replied
    I notice that I have some retention when I wake up in the night, but I usually will go. I would also ask your dr. for cath to keep at home and learn how to do it so you do not have to go to er to get cathed. It is really easy. My dr's nurse showed me once using a mirror and it is no problem, just get lidocaine jelly to insert first and it doesn't even hurt much. Good luck.

    Leave a comment:


  • amartaingirl
    replied
    i have no retention issues w/ atarax

    it happened to me once...when i ate alot of salt
    (all you can eat crab legs)

    Leave a comment:


  • mom_in_ma
    replied
    I tried atrax (well, the generic version) this past week and it did cause urinary retention for me in the mornings. I've stopped taking it because of the retention issue.

    Leave a comment:


  • jen74
    replied
    I took atarax and it seemed to give me some slight urinary retention as well. Any antihistamine can cause urine retention. I would talk to your doctor though and see what he/she says.
    Jen

    Leave a comment:


  • mommajane
    replied
    Thanks, I am afraid to take it again. I will be calling my doctor on Monday morning.

    Leave a comment:


  • tigger_gal
    replied
    I take the hydroxizine and have never had a problem. It may be the bladder infection its self. If it happens again I would discontinue using it.

    Leave a comment:


  • mommajane
    started a topic side effect of Atarax?

    side effect of Atarax?

    I just started taking atarax and elmiron...of course yesterday, I started with a bladder infection and something happened that has never happened to me before. I could not urinate. I had to go to the ER and get catherize which after that I was find. It was only 200 cc, but of of course it felt like 700. The doctor on call and the ER doctor said it was probably the atarax. Has anyone else had the problem?
Working...
X